# SDR ASAA2014121009913

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 11,374 hours, 3,410 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  BITE SHOWS SPCU FAULT. ACCOMPLISHED FIM 24-34, TASK 802.  FAULT CLEARED & BITE CHECKED NORMAL.  GROUND VERIFICATION TESTED GOOD.  RAN ENGINES & BITE GOOD.  NO ELECTRIC LIGHT ON RECALL.
